×

zbMATH — the first resource for mathematics

Found 4,057 Documents (Results 1–100)

100
MathJax
Memoirs of the American Mathematical Society 1313. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4421-1/pbk; 978-1-4704-6464-6/ebook). v, 72 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 254, No. 6, 761-775 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 58-72 (2018).
MSC:  35K15 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 254, No. 6, 743-760 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 41-57 (2018).
MSC:  35K15 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer (ISBN 978-3-030-61345-7/hbk; 978-3-030-61346-4/ebook). Springer INdAM Series 43, 127-148 (2021).
MSC:  35L15 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer (ISBN 978-3-030-61345-7/hbk; 978-3-030-61346-4/ebook). Springer INdAM Series 43, 99-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer (ISBN 978-3-030-61345-7/hbk; 978-3-030-61346-4/ebook). Springer INdAM Series 43, 35-62 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Cheng, Shiu Yuen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2017. First meeting, Guangzhou, Guangdong, China, December 2017. Somerville, MA: International Press (ISBN 978-1-57146-392-0/pbk). 103-116 (2020).
MSC:  35J96 35J25 35B65
PDF BibTeX XML Cite
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-023-9). AIMS Series on Applied Mathematics 10, 304-311 (2020).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software